Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
C.-K. Li; J. ProvidĂȘncia; Natalia Bebiano;

Title
Generalized numerical ranges of permanental compounds arising from Qauntum Systems of Bosons

Abstract

Journal
The Electronic Journal of Linear Algebra

Volume
7

Year
2000

Issue

Page(s)
73-91

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia